User menu

Search

Displaying 3 results.
    • Journal article
    Strongly Rational Sets for Normal-Form Games
    Grandjean, Gilles J.[USL-B] Mauleon, Ana[USL-B] Vannetelbosch, Vincent[UCL] (2017) Economic Theory Bulletin — Vol. 5, no. 1, p. 35-46 (2017)
    • Journal article
    Stable sets in matching problems with coalitional sovereignty and path dominance
    Herings, P. Jean-Jacques Mauleon, Ana[USL-B and CORE] Vannetelbosch, Vincent[UCL] (2017) Journal of Mathematical Economics — Vol. 71, p. 14-19 (2017)
    • Journal article
    Communication structure and coalition-proofness – Experimental evidence
    Grandjean, Gilles J.[USL-B] Mantovani, Marco Mauleon, Ana[USL-B] Vannetelbosch, Vincent[UCL] (2017) European Economic Review — Vol. 94, p. 80-102 (2017)